# SDR DALA2021100406065

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,608 hours, 28,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EXIT SIGN OVER 2R DOOR IS LOOSE. CORRECTIVE ACTION: SECURED EXIT SIGN IN POSITION. (7848054)
